# SDR A6WA2019030546453

- Difficulty date: February 22, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R350297
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FWD SURROUND FRAME IS CRACKED IN THE RADIUS JUST BELOW THE FWD STOP UPPER FITTING.  REPAIRED CARGO DOOR FWD SURROUND FRAME AT THE FWD UPER STOP FITTING IAW EA AWAC-CRJ252-01137 REV IR.
